| Model Number |
10600 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the very tortuous diagonal branch of the left anterior descending artery.A 2.75 x 8mm synergy ii drug-eluting stent was advanced but failed to cross the lesion four times.The device was removed and when the physician went to assess the integrity of the stent with his fingers, the stent came off the delivery system.The procedure was completed with another of the same device.No patient complications were reported.
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 2.75 x 8mm stent delivery system (sds) was returned for analysis.No stent attached.Stent not returned.Crimp markings were evident on the balloon suggesting correct stent positioning.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed damage.A visual and tactile examination of the hypotube found multiple kinks.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.No other issues were identified during the product analysis.
Event or Problem Description